# SDR ASOA20131126447

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 33,025 hours, 24,863 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 506
- Condition: Stuck
- Location: Nr 1 Engine.
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT MADE AN AIR RETURN WHEN THE ENGINE NR 1 SHOWED THAT THE ENGINE 1 BLEED VALVE WAS CLOSED. MAINTENANCE R & R THE NR 1 ENGINE BLEED VALVE REF AMM 36-11-05 AND IPC REF 36-11-05, FIGURE 1A ITEM.  OPS CHECK GOOD AND WAS RELEASED BACK TO SERVICE.
